Patient :Hello doctor,
my last menstrual cycle was on 22nd to 27th january and supposedly i should get my next menstrual on 24th to 22nd february. But i had sexual intercourse with my boyfriend on 22nd february and on the same day , i took a contraceptive pill known as mercilon.
i still have 3 more pills left to complete the 21 days, but today morning i had slight discharge brown in colour, stomach ache and little spotting.
i would like to know why am i having these symptoms and is this normal or does this mean i am prone to get pregnant. thank you doctor.
Symptoms: Slight discharge brown in colour, stomach ache and little spotting
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.